Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What type of exercises should a high BP patient post Cesarian delivery take up for weight loss ?

i am 29year old152cmweight70kggot sezerian in oct2009 due to high bpnow facing over weighthigh bp130 29year old,height152cm,weight70kg,in oct 2009 got sezerian delevary due to PIH.still my bp is 130/90,facing over weight, skin acne scars pigmentation, hair faal, dandruff ,down sugar,i want to loos my weight but during exercisz feeling restlees,i am taking mornig walk for45min.pls sugest me what do for all these probs
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your bp will be alright after delivery but go for regular check up.
Avoid fat and carbohydrate in your diet,less salt.
have more green veges and salads,fruits.
No fried or junk food.
Do regular exercise for 30-40 mnt.
Go for abdominal exercise.
Treat the dandruff and your hair problem will be solved.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor